JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE UNIFORM CONSISTENCY OF THE SAMPLE KERNEL QUANTILE PROCESS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE UNIFORM CONSISTENCY OF THE SAMPLE KERNEL QUANTILE PROCESS
Bae, Jong-Sig; Kim, Sung-Yeun;
  PDF(new window)
 Abstract
We obtain a kernel quantile process based on the kernel quantile estimator and prove the uniform consistency of the kernel quantile process by developing that of the usual sample quantile process. We apply our result to the classical kernel type processes.
 Keywords
sample quantile process;kernel quantile process;L process;uniform consistency;
 Language
English
 Cited by
 References
1.
J. Bae and S. Kim, The uniform law of large numbers for the Kaplan-Meier integral process, Bull. Austral. Math. Soc. 67 (2003), 459–465

2.
R. R. Bahadur, A note on quantiles in large samples, Ann. Math. Statist. 37 (1966), 577–580

3.
V. Fabian, and J. Hannan, Introduction to probability and mathematical sataistics, Wiley series in probability and mathematical sataistics. Wiely, New York, 1984

4.
M. Falk, Asymptotic normality of the kernel quantile estimator, Ann. Statist. 13 (1985), 428–433

5.
A. F. Karr, Probability, Springer-Verlag, New York, 1993

6.
E. Parzen, Nonparametric statistitical data modeling, J. Amer. Statist. Assoc. 74 (1979), 105–131

7.
S. J. Sheather and J. S. Marron, Kernel quantile estimators, J. Amer. Statist. Assoc. 85 (1990), 410–416

8.
S. S. Yang, A smooth nonparametric estimator of a quantile function, J. Amer. Statist. Assoc. 80 (1985), 1004–1011